# SDR AALA201710309017

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 21,941 hours, 11,501 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE BUSTLE FOR 2L DOOR WILL NOT STAY ATTACHED. RE-SECURED SLIDE COVER 2L. OK FOR SERVICE.
